How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor (MD)
Category: Health
Satisfied Customers: 7922
Experience:  Vastly experienced MD Physician with 19 years of experience.
Type Your Health Question Here...
Dr. Gupta is online now
A new question is answered every 9 seconds

I am having a bloody discharge from my rectum. What would cause this

Resolved Question:

I took Avelox a couple of weeks ago that caused diarrhea with some mucus. Since then I have had trouble with my bowel movement. Sometimes it is diarrhea and the color of the stool has changed to a light color.
Submitted: 8 years ago.
Category: Health
Expert:  Dr. Gupta replied 8 years ago.
What you are describing is a post antibiotic gut upset.
It should resolve by itself over the next 10-15 days,
You could hasten the recovery by taking probiotics like Yakult, Actimel and Multibionta, & yogurt too.
Dr. Gupta
Dr. Gupta and 3 other Health Specialists are ready to help you